# SDR ASAA2012100993090

- Difficulty date: October 9, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 18,105 hours, 5,789 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Condition: False Indication
- Location: Nr 1 Idg
- Part time: 7,670 hours, 2,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND NR 1 ENGINE IDG DPI EXTENDED.  REMOVED NR 1 ENG IDG FILTER IAW AMM 24-11-41-000-801. INSPECTED SCAVENGE FILTER & OIL FROM IDG IAW AMM 24-11-41-200-801, NO DEFECTS NOTED.  INSTALLED NEW FILTER, O-RINGS AND RESET DPI IAW AMM 24-11-41-400-801.  RAN NR 1 ENG AT IDLE, NO LEAKS NOTED, NR 1 ENG IDG DPI REMAINS RETRACTED.  IAW ENGINEER REQUEST, REPLACE NR 1 IDG. REMOVED IDG IAW AMM REF 24-11-11-000-801, INSTALLED NEW IDG IAW AMM REF. 24-11-11-400-801, OPS AND LEAK CHECKED GOOD.
